# SDR SWAA2021011338520

- Difficulty date: December 8, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE FLOOR BEAM LOCATED BS 986.5 AT LEVEL RBL 43 AND LBL 43 WL 208 AT AFT GALLEY AREA.  PERFORMED PERMANENT REPAIR ON FLOOR BEAM 986.5 UPPER HORIZONTAL TEE CAP SPLICE AFT GALLEY AREA, IAW EA NR 1-A53-7848 REV: KIT USED P/N 53100011-01.  DUE TO REWORK EXCEEDED ALLOWABLE DAMAGE LIMITS, IAW SRM B737-700 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4H.  MRT ON P1 TO P6 IS: 0.010' TOOL USED CALIPER P/N 500-193 S/N 1116081 DUE DATE 24SEP21.
